MAUDE Adverse Event Report: CENTURION; CVC BUNDLE VANTEX 7FR, 20CM, 3L

CENTURION; CVC BUNDLE VANTEX 7FR, 20CM, 3L
Catalog Number ECVC6120
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 a "right subclavian central line" was attempted when the needle "would not draw".The customer reported after the incident occurred the "subclavian approach was abandoned" and a "right ij approach" was attempted with a "new kit".The customer did not report any serious injury, medical intervention, or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 a "right subclavian central line" was attempted when the needle "would not draw".

Common Device Name
CVC BUNDLE VANTEX 7FR, 20CM, 3L
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19481342
Report Number3004519921-2024-00029
Device Sequence Number8047812
Product Code LRO
UDI-Device Identifier00653160363753
UDI-Public00653160363753
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECVC6120
Device Lot Number2024021590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexUnknown
Patient Weight118 KG